Forum home Pregnancy Pregnancy

Questioning whether my symptoms are a sign of pregnancy. Would like advice.

Hi Everyone! I am on the contraceptive pill and I take i never miss a day unless it’s on the 4 day break I have been told to have every 28 days. I have pcos so have been told getting pregnant could potentially be difficult for me. I started getting really bad cramps 1 day before my period was due, so expected to have a really bad heavy period. My period came on Monday and it’s been really light in comparison to normal and has finished today but am now getting a light pink like coloured blood. I have also had really tender breasts, back ache, cramps that almost feel like butterflies, acid reflux burps and feeling sick, about a week before my period I had a few dizzy spells and I am needing to go to the toilet a lot more than usual (number 2). I’m sorry if this is too much detail, from a scared 24 yo. I have a telephone appt with the family planning nurse tomorow as a regular medication review so am going to mention it to her then but just wanted to hear everyone else’s experiences and opinions. Hope everyone is keeping safe and well xx

Replies

  • I also forgot to mention I am soooo irritable, and my mood swings are crazy bad, all in the past week xx
  • Have you tested with a pregnancy test? That's the only way to know for sure....
  • Hey @TwinkleE996 did you miss a pill? Were you sick the last month or did you have to take any medications? While it's not impossible to get pregnant while taking the pill, it's very rare if you take the pill as advised. 
  • Have you tested with a pregnancy test? That's the only way to know for sure....
    I’m sure the nurse will tell me tk
    do this today anyway I just wanted to hear other people’s opinions
  • Bundaberg said:
    Hey @TwinkleE996 did you miss a pill? Were you sick the last month or did you have to take any medications? While it's not impossible to get pregnant while taking the pill, it's very rare if you take the pill as advised. 
    I havnt missed a pill, I have a 4 day break from it every 28 days which allows me to have a period, but this is what the doctor advised. I had Covid in January but other than that I’ve been fine 
  • Yes, the break allows your period to happen. It isn't the same as a menstrual period, it's technically called withdrawal bleeding. Because you don't ovulate when you take the pill, it's not really possible to get pregnant. And if you didn't miss a pill, if you didn't take any medications and you weren't sick (as in vomitting for example), the chances of getting pregnant are really low. Trust me, been there, done that :) 
Sign In or Register to comment.

Featured Discussions